# SDR CALA2016121901125

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 61,762 hours, 25,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER BATTERY AND AFT LEFT BATTERY FAILED. REMOVED AND REPLACED LT OVERWING AND AFT LEFT EMER BATTERY PACKS REF AMM 33-51-38 PB 0401, OPS CHK GOOD, A/C OK FOR SERVICE.
